3 Fat Chicks on a Diet Weight Loss Community  

Go Back   3 Fat Chicks on a Diet Weight Loss Community > Support Forum > Weight Loss Support

Weight Loss Support Give and get support here!

South Beach Diet / Depo Shot / PMS

Reply
 
Thread Tools
Old 05-10-2012, 09:55 PM   #1
Junior Member
 
itzadreamer's Avatar
 
Join Date: May 2012
Posts: 16

S/C/G: 244/199/180

Height: 5'5"

Default South Beach Diet / Depo Shot / PMS

So I've been on the South Beach Diet now for almost 2 months. I've lost 22 lbs. I'm quite proud of myself. I actually weigh in tomorrow to find out what I've lost for this week.

Now I've been on the Depo Shot for 4 years now. I can't take the pill because it gives me migraines and makes me sick. I refuse to use anything that's inserted into my body because I've heard too many horror stories. The Depo shot has caused me to have little to no periods for the last 4 years. I'd spot every so often but I didn't have any of the PMS or heavy bleeding.

Shortly after going to Phase 2 of the diet I spotted for 3 weeks solid. I had 1 week off and now I'm having a full blown period and my hormones have been going crazy. I have had mood swings and cramping.

I read somewhere that fat cells contain estrogen and when you diet your cycle tends to change. I'm just done being miserable... Will this craziness end if I get off my birth control? I'm worried that i'm going to spot again for 3 weeks. I can't bleed for 3 weeks out of every month until I've reached my goal.
itzadreamer is offline   Reply With Quote
Old 05-11-2012, 09:23 AM   #2
Senior Member
 
debigulating's Avatar
 
Join Date: Mar 2012
Location: Norfolk, VA
Posts: 109

S/C/G: 228/150

Height: 5'7"

Default

I wouldn't try to change anything yet. Give it another month and see how your next period goes. You are right about how losing fat messes with your hormones, but the effect does seem to taper off over time from what I've read. It happened to me back when I was on a very low-carb diet, the first period was **** - but the one after that was pretty much normal. I'm pretty sure that further making your hormones wonky by going off your birth control will not make things better in the short-term anyway.
__________________
29 / f / 5'7"


debigulating is offline   Reply With Quote
Old 05-12-2012, 03:48 AM   #3
Junior Member
 
itzadreamer's Avatar
 
Join Date: May 2012
Posts: 16

S/C/G: 244/199/180

Height: 5'5"

Default

Thank you very much for responding! I think I'll take the shot at least 1 more time and go from there.

Last edited by itzadreamer : 05-12-2012 at 03:48 AM.
itzadreamer is offline   Reply With Quote
Reply
Posts by members, moderators and admins are not considered medical advice
and no guarantee is made against accuracy.


Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off


All times are GMT -4. The time now is 05:22 AM.






Powered by vBulletin® Version 3.6.7
Copyright ©2000 - 2015, Jelsoft Enterprises Ltd.
Search Engine Optimization by vBSEO 3.3.2